Uniform Stability of a Particle Approximation of the Optimal Filter Derivative

Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (3), pp.1278 - 1304. 〈10.1137/140993703〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01669373
Contributeur : Pierre Del Moral <>
Soumis le : mercredi 20 décembre 2017 - 18:54:34
Dernière modification le : jeudi 11 janvier 2018 - 06:26:22

Lien texte intégral

Identifiants

Collections

Citation

Pierre Del Moral, Denis Villemonais, Arnaud Doucet, Sumeetpal S. Singh. Uniform Stability of a Particle Approximation of the Optimal Filter Derivative. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (3), pp.1278 - 1304. 〈10.1137/140993703〉. 〈hal-01669373〉

Partager

Métriques

Consultations de la notice

46